Big sigh of relief and much good thoughts to you and Jeff. You must both be so relieved. Was wondering if this is something he will get with his next MRI - given that most allergies tend to worsen with each exposure, will they give him antihistamines and then give the Gad, or just do all future scans without contrast?
Lew - hope the scan is good - fingers crossed and whispers to God - please let us know how you are doing - was wondering also how the trial was going...
Speaking as an RN (ex), when a drip 'tissues' (term used in UK and SA - not sure about USA, but it means 'infiltrated' - the correct term), the catheter slips out of, or through, the vein and the liquid goes into the soft tissue instead of the bloodstream. However, with Gad, if it is injected into the tissues (we do it direct here, syringe and needle, no drip to keep the vein open), it can cause some soft tissue damage...It has happened to me and taken a couple of weeks for the cellulitis, redness, heat, and bruising to subside - TransAct Lat patches applied locally helped, as did oral anti-inflammatories.
Glad you didn't need either - take care all.